Apr 22, 2006 - 1:33 am
Well, I saw my doctor on Friday and he is definitely switching me to Taxotere. He explained 'some' of the possible side affects, including the edema (swelling), so I will be taking Decadron for a total of 3 days instead of one. I also told him about the upper abdominal 'burning' I have after chemo, and the feeling of a 'lump' in my upper stomach. So he has prescribed 'anti-ulcer' medication to help, as the Taxotere may also make matters worse. I asked about the possibility of allergic reactions to this since I had the reaction to the Taxol. He said, only a 5% chance. And, most importantly, he assured me that Taxotere is just as effective as Taxol in fighting cancer.
I would once again appreciate any feedback anyone can give as to their experiences with Taxotere. I realize everyone is different, but I'd like to be prepared. My appointment is Wednesday.
As always, sending hugs and prayers everyone's way. God bless you for your help!
P.S. One bit of good news - my CA125 is now at 9!